# SDR IPXA2024101422996

- Difficulty date: September 20, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Airbus
- Component part number: A57960300007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP, LEADING EDGE. DENTED FOWARD OF CENTER UPPER SKIN SLING ATTACH POINT. INSTALLED 02 EA BUTTSTRAPS AND DOUBLER TO RH CENTER FLAP LEADING EDGE SKIN. WITH RIVETS P/N: MS20426DD4-5. BATCH: 4196486. P/N: NAS1739E4-3. BATCH: 4302252 AND SEALANT 870 B1/2 P/N: 04-001-0109. BATCH: 4304380. IAW A300-600 SRM 57-50-00, PAGE 233.
